American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Katsiaryna Krupchyk, Matti Lassas and Gunther Uhlmann. Inverse boundary value problems for the perturbed polyharmonic operator. Trans. Amer. Math. Soc. 366 (2014) 95-112.
Abstract, references, and article information   
View Article: PDF

[2] E. Loubeau and C. Oniciuc. On the biharmonic and harmonic indices of the Hopf map. Trans. Amer. Math. Soc. 359 (2007) 5239-5256. MR 2327029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Joseph B. Seif. On the Green's function for the biharmonic equation in an infinite wedge . Trans. Amer. Math. Soc. 182 (1973) 241-260. MR 0325989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1